Biocodone Overdose Symptoms and Treatment

Biocodone overdose symptoms occur when a person takes too much of the drug at one time or over a short course of time at high doses. The signs of an overdose on Biocodone should not be ignored and require medical assistance as soon as possible. “Biocodone overdose symptoms occur when a person takes too much of the drug at one time.” Biocodone overdose treatment is normally completed at a hospital or treatment facility where doctors can manage a patient’s well-being. If you would like more information about Biocodone, overdose treatments, and rehabilitation facilities, call us at 1-888-287-0471 Who Answers? .

Did You Know?

Biocodone is also known as hydrocodone in the United States. Overseas, it is marketed as Biocodone, among other names.

Biocodone is a brand-name version of hydrocodone. Hydrocodone is almost always combined with other ingredients and the different combinations are prescribed for different uses. Hydrocodone is an opioid analgesic, so it changes the way the brain and nervous system respond to pain. It may be prescribed for people in pain after surgery, illnesses, and injuries. To learn more about Biocodone and its uses, medical clinics with detoxification and rehabilitation services, and more, contact us at 1-888-287-0471 Who Answers? .

Did You Know?

Hydrocodone is always combined with additional medications.

What Forms Does It Come In?

Hydrocodone and Biocodone come as tablets, capsules, syrups, clear liquid solutions, and extended-release tablets. Because there are so many forms, hydrocodone is relatively easy to get. It is normally taken sometime between every four to six hours and every 12 hours, depending on the strength of the medication being prescribed, according to Medline Plus.

Did You Know?

Biocodone is available in multiple forms and can be used for colds, pain, or cough treatment.

Overdose Signs

Death

Biocodone overdose symptoms can be severe and life-threatening if they are not treated. If the patient is not breathing, make sure to call 911 or your local emergency services immediately. Some symptoms of a Biocodone overdose include:
  • Narrowed or widened pupils
  • Slow, shallow, or stopped breathing
  • Excessive sleepiness
  • Seizures
  • Loss of consciousness
  • Cold, clammy, or blue skin
  • Slowed heartbeat
  • Stopped heartbeat
  • Death

If you or a loved one notices any of these symptoms occurring, contact emergency services immediately. If you would like more information about the symptoms of a Biocodone overdose, contact us at 1-888-287-0471 Who Answers? . Our staff has the information you need to learn all about Biocodone, its uses, and the chances of abuse and overdose while taking this drug. emergency help

Biocodone overdose treatment varies depending on the amount of medication a person has taken. If a serious danger to a person’s health exists, doctors have an antidote that can be used called naloxone. Naloxone is not used right away in many cases because of its ability to cause unpleasant and severe side effects. If a patient has controlled breathing that is at an acceptable level, it is likely that he or she will be monitored until the danger passes and naloxone will not be used.

Another possible treatment of Biocodone overdose symptoms is the use of activated charcoal and a laxative. This mixture will help absorb any of the hydrocodone in the stomach and then flush it out of the body quickly. If there have been other medications mixed with the Biocodone, doctors will need to take all of the medications into account to develop an addiction treatment plan.

Did You Know?

Biocodone overdose symptoms can be treated quickly by a medical team if they are reported immediately.

Getting Help

If a patient receives medical attention quickly, a Biocodone overdose can be resolved with no long-term damage, according to MedlinePlus. If a patient waits too long, however, the overdose can be fatal and could cause permanent brain damage. A high dose of medication taken is more likely to cause a deadly overdose.

ProjectKnow.com is operated by Recovery Brands LLC, a subsidiary of American Addiction Centers, Inc. Learn more about what this means here
Call Today
1-888-287-0471 Who Answers?